| Model Number |
04.005.534S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Skin Erosion (2075)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient identifier and weight not available for reporting.Date of patient infection is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported patient was implanted with a 10mm cannulated tibial nail, 5.0mm locking screw, 3.5mm locking compression plate (lcp) fibula plate, and six (6) unknown 3.5mm cortex screws on (b)(6) 2018.On unknown date patient developed skin breakdown and infection at the implant site.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed.An antibiotic rod was placed until patient infection is cleared.Surgery was completed successfully with no delay.Patient status reported as stable.This report is for one (1) 5.0mm locking screw.This is report 2 of 4 for (b)(4).